MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 407652
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2024
Type of Reportable Event Death
Event or Problem Description
It was reported that the right atrial (ra) lead was undersensing in electrograms.The lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the patient is deceased and passed away approximately five months later.The cause of death was not provided; however, the manner was noted as due to natural causes.
 
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.The analyst noted a proximal segment of lead 13 cm long was returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSUREFIX NOVUS MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20622674
Report Number3008973940-2024-08222
Device Sequence Number7534322
Product Code DTB
UDI-Device Identifier00763000014643
UDI-Public(01)00763000014643(17)191001(21)BBL224558G
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2019
Device Model Number407652
Device Catalogue Number407652
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2024
Supplement Date Received by Manufacturer04/06/2026
04/23/2026
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date04/22/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDMB1D4 ICD, 6947M62 LEAD
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexFemale
Patient Weight125 KG